Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Losing hair due to dandruff. Suggestions, treatment?

hi a 22yr old girl studying for a kind of person who takes headbath everyday..but last june during my university exam time, i did not wash my hair for a couple of day..but that led to crusting at the back of of head..however i did not pay much attention to it thinking it will gradually go by subsequent washing..but unfortunately it has only worsened and the dandruff has spread all through my head and im losing a lot of hair and there are bumpy things on my is also accompanied by itching and i bought clear oil and initially i think it was getting a little better..then a friend told me clear oil will get you bald and she prescribed me with danclear which contains ketoconazole..i would wash my hair with that but didnt see much results..i heard ppl say that dhatri dandruf hair oil and shampoo gives good i started dhatri from yday but i think im losing much more hair now..was it a wrong step i took? Is it unsafe to use an ayurvedic product after ketoconazole? Which one would you suggest? Pls help me..pls reply at the very worried
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
You seem to be suffering for seborrheic dermatitis. Use Salisia KT shampoo thrice in a week. Apply it in scalp and keep it for 5 minutes then wash hair. Also use Candid B lotion twice in a day. Keep your clean and do not oil it. Oiling aggravates dandruff. Hope that solves your query. Take care.
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor